I've been taking MaFuLong for three years and it's been normal. I found that I forgot to take it on the 13th of this month, and I made up for it on the 15th in time. I had a small amount of bleeding after intercourse on the night of the 15th until today on the 17th when the bleeding became more (normal amount for menstruation).
You missed a dose while taking Mafron, so it caused vaginal bleeding, which is normal because this drug alone has withdrawal bleeding.You should take this bleeding as your period now and then come back to take it according to your cycle.Establish your cycle again from the beginning.Do not miss a dose when taking this type of medication.
It is possible that your situation is equivalent to having a period. You can continue to take this drug and then take the next box, it is equivalent to having a period this time, you know?Isn't it the first day of your period that you start taking it?This medicine takes too long to eat, eat for a long time, side effects have ah!
Such a blood draw is related to the effect of your missed medication, you can continue to take this cycle of medication according to the original plan, which generally does not have a negative impact on the state of health.After taking the medication for this benefit week, you can start the next cycle of medication according to the original rule, that is, on the eighth day of stopping the medication, and then pay attention not to take such a missed dose again.